Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A ``metric'' characterization of reflexivity


Author: James P. Williams
Journal: Proc. Amer. Math. Soc. 18 (1967), 163-165
MSC: Primary 46.10
DOI: https://doi.org/10.1090/S0002-9939-1967-0205044-1
MathSciNet review: 0205044
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Espaces vectoriels topologiques, Hermann, Paris, 1955.
  • [2] Ivan Singer, On Banach spaces reflexive with respect to a linear subspace of their conjugate space, Bull. Math. Soc. Sci. Math. Phys. R. P. Roumaine (N.S.) 2 (50) (1958), 448–462. MR 0117530

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0205044-1
Article copyright: © Copyright 1967 American Mathematical Society